# SDR ABXA9800782

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 9912243227
- Condition: Cracked
- Location: Bs 1056
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SHEAR TIE CRACKED AT FS 1056 BETWEEN LONGERON 14L AND 16L.  REPLACED SHEAR TIE AND CLIPS IAW DC9 SRM 51-30-2 AND 51-30-5.
